Full ordering in the Shorrocks mobility sense of the semiring of monotone doubly stochastic matrices

Branka Janković, Endre Pap

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

In this paper, we investigate the ordering on a semiring of monotone doubly stochastic transition matrices in Shorrocks' sense. We identify a class of an equilibrium index of mobility that induces the full ordering in a semiring, while this ordering is compatible with Dardanoni's partial ordering on a set of monotone primitive irreducible doubly stochastic matrices.

Original languageEnglish
Pages (from-to)1585-1597
Number of pages13
JournalLinear Algebra and Its Applications
Volume435
Issue number7
DOIs
Publication statusPublished - Oct 1 2011

    Fingerprint

Keywords

  • Markov chain
  • Mobility measure
  • Monotone primitive irreducible doubly stochastic matrix
  • Ordering
  • Semiring
  • Social sciences
  • Transition matrix

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

Cite this